# SDR UALA2010040201099

- Difficulty date: April 1, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 42,723 hours, 16,484 cycles
- Engine: Iae V2522A5
- System (JASC): 2435 · Starter-Generator
- Part: Rectifier
- Part number: Y0052
- Condition: Arced
- Location: Position 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TR1 CONNECTOR 1PU1 HAS ELECTRICAL ARCING DAMAGE.  ON TAXI IN LOUD NOISE HEARD BEHIND F/O AND CAPTAIN SAW SMOKE BY JUMPSEAT. HAPPENED WHEN APU STARTED. AREA ABOVE TR1 SHOWS EVIDENCE OF SOOT & SMOKE CONTAMINATION. CLEANED CONTAMINATION OF WIRING COMPONENTS REF AIRBUS ESPM. ACP'D VISUAL INSPECTION OF WIRING FOR DAMAGE. NO OBVIOUS DAMAGE NOTED. TR1CB HAD POPPED. REPLACED CONNECTOR 1PU1.
